Please use this identifier to cite or link to this item:
Title: The Integral Representation of the Spectral Measure of the Multiparameter Problems
Authors: Almamedov, Musa
Aslanov, Afgan
Isayev, Hamlet
Issue Date: 2017
Publisher: Khazar University Press
Citation: Khazar Journal of Science and Technology
Series/Report no.: Vol. 1;№ 1
ISSN: 2520-6133
Appears in Collections:2017, Vol. 1, № 1

Files in This Item:
File Description SizeFormat 
The Integral Representation.pdf9.98 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.